# SDR 2023F00047

- Difficulty date: February 7, 2023
- Submitted: February 7, 2023
- Operation: General aviation
- Aircraft: N14VJ
- Make and model: Cirrus SF50
- Aircraft serial: 0218
- Aircraft time: 1,513 hours, 1,402 cycles
- Engine: Wilint FJ335A
- Engine time: 1,513 hours, 1,402 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH FUEL VALVES FAILED.
